Singularity versus splitting theorems for stably causal spacetimes


GarciaRio E., Kupeli D.

ANNALS OF GLOBAL ANALYSIS AND GEOMETRY, vol.14, no.3, pp.301-312, 1996 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 14 Issue: 3
  • Publication Date: 1996
  • Doi Number: 10.1007/bf00054475
  • Title of Journal : ANNALS OF GLOBAL ANALYSIS AND GEOMETRY
  • Page Numbers: pp.301-312
  • Keywords: singular spacetimes, stable causality, synchronizable reference frame, timelike eikonal equation, parametrized Lorentzian product, LINES

Abstract

Splitting theorems for stable causal spacetimes admitting certain metric related reference frames are obtained in connection to timelike geodesic incompletenes.